# SDR PNSA001103

- Difficulty date: November 16, 2000
- Submitted: December 17, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 20,349 hours, 18,523 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Component: Switch, Eaton
- Component part number: H2211P152B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WOULD NOT ROTATE WHEN START BUTTON PUSHED. CLEANED START SWITCH MECHANISM. OPS CHECK OK.
